Translator Disclaimer
December 2010 Stable types in rosy theories
Assaf Hasson, Alf Onshuus
J. Symbolic Logic 75(4): 1211-1230 (December 2010). DOI: 10.2178/jsl/1286198144

Abstract

We study the behaviour of stable types in rosy theories. The main technical result is that a non-þ-forking extension of an unstable type is unstable. We apply this to show that a rosy group with a þ-generic stable type is stable. In the context of super-rosy theories of finite rank we conclude that non-trivial stable types of Uþ-rank 1 must arise from definable stable sets.

Citation

Download Citation

Assaf Hasson. Alf Onshuus. "Stable types in rosy theories." J. Symbolic Logic 75 (4) 1211 - 1230, December 2010. https://doi.org/10.2178/jsl/1286198144

Information

Published: December 2010
First available in Project Euclid: 4 October 2010

zbMATH: 1247.03053
MathSciNet: MR2767965
Digital Object Identifier: 10.2178/jsl/1286198144

Rights: Copyright © 2010 Association for Symbolic Logic

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.75 • No. 4 • December 2010
Back to Top